, Volume 54, Issue 5, pp 381-390
Date: 12 Sep 2009

A parametrized newton method for nonsmooth equations with finitely many maximum functions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we propose a parametrized Newton method for nonsmooth equations with finitely many maximum functions. The convergence result of this method is proved and numerical experiments are listed.

This work was supported by National Science foundation of China (under grant 10671126), key project for fundamental research of STCSM (under grant 06JC14057) and Shanghai leading academic discipline project (S30501) and JWCXSL0801 of Shanghai.